The elimination of de re formulas. Kaminski, M. J. Philosophical Logic, 26(4):411-422, 1997.
The elimination of de re formulas. [link]Link  The elimination of de re formulas. [link]Paper  bibtex   
@article{journals/jphil/Kaminski97,
  added-at = {2015-07-07T00:00:00.000+0200},
  author = {Kaminski, Michael},
  biburl = {http://www.bibsonomy.org/bibtex/250825ca5476a20087b6ba49f876a97eb/dblp},
  ee = {http://dx.doi.org/10.1023/A:1004228430102},
  interhash = {94d3638627ddb5b5133540983b13a429},
  intrahash = {50825ca5476a20087b6ba49f876a97eb},
  journal = {J. Philosophical Logic},
  keywords = {dblp},
  number = 4,
  pages = {411-422},
  timestamp = {2015-07-08T11:35:33.000+0200},
  title = {The elimination of de re formulas.},
  url = {http://dblp.uni-trier.de/db/journals/jphil/jphil26.html#Kaminski97},
  volume = 26,
  year = 1997
}
Downloads: 0